MAUDE Adverse Event Report: Richard Wolf GmbH PIRANHA; SUCTION PUMP

Richard Wolf GmbH PIRANHA; SUCTION PUMP
Model Number 2208011
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury

Brand Name
PIRANHA
Common Device Name
SUCTION PUMP
Manufacturer (Section D)
Richard Wolf GmbH
pforzheimer straße 32
knittlingen, germany 75438
GM  75438
MDR Report Key50859655
Report Number1418479-2026-00010
Device Sequence Number18630452
Product Code JCX
UDI-Device Identifier04055207011874
UDI-Public04055207011874
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/22/2026
Report Date (Section F) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2208011
Device Catalogue Number2208011
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/19/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/09/2026
Device Age25 MO
Event Location Hospital
Date Report to Manufacturer09/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/22/2026